MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC IV START 1624 1ML CHL; KIT, I.V. START

CARDINAL HEALTH 200, LLC IV START 1624 1ML CHL; KIT, I.V. START
Model Number 01-9001A
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 08/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Registered nurse (rn) starting iv went to cleanse forearm with chloraprep.While applying chloraprep applicator to skin, rn pinched tubes to release fluid into skin.Sponge top fell off and glass shards grazed skin superficially.Skin re-cleansed and band-aid applied.Doctor at bedside to witness.

Brand Name
IV START 1624 1ML CHL
Common Device Name
KIT, I.V. START
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key17820648
Report Number17820648
Device Sequence Number20367963
Product Code LRS
UDI-Device Identifier10887488176512
UDI-Public(01)10887488176512
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2023
Report Date (Section F) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-9001A
Device Catalogue Number01-9001A
Device Lot Number010580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer09/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA09/08/2023